# SDR CA040722001

- Difficulty date: July 21, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 21,636 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: 711731
- Condition: Sheared
- Location: Nlg Scissor Link
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE DAILY INSPECTION, IT WAS DETECTED THE TOP BOLT IN THE NOSE GEAR SCISSOR LINK WAS SHEARED.  THE GEAR WAS INSPECTED AND NO DEFECTS NOTED.  THE BOLT WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE. (HAVE SEEN THIS ONCE BEFORE ON ANOTHER TWIN OTTER ABOUT 6 MONTHS AGO) THE BOLT SHEARS WHERE THERE IS A GROOVE CUT IN THE SHANK FOR LUBRICATION.
